Translator Disclaimer
November 2006 Stable extendibility of the tangent bundles over lens spaces
Mitsunori Imaoka, Hironori Yamasaki
Hiroshima Math. J. 36(3): 339-351 (November 2006). DOI: 10.32917/hmj/1171377077

Abstract

The purpose of this paper is to study the stable extendibility of the tangent bundle $\tau_n(p)$ of the $(2n+1)$-\hspace dimensional standard lens space $\mL^n(p)$ for odd prime $p$. We investigate the value of integer $m$ for which $\tau_n(p)$ is stably extendible to $\mL^m(p)$ but not stably extendible to $\mL^{m+1}(p)$, and in particular we completely determine $m$ for $p=5$ or $7$. A stable splitting of $\tau_n(p)$ and the stable extendibility of a Whitney sum of $\tau_n(p)$ are also discussed.

Citation

Download Citation

Mitsunori Imaoka. Hironori Yamasaki. "Stable extendibility of the tangent bundles over lens spaces." Hiroshima Math. J. 36 (3) 339 - 351, November 2006. https://doi.org/10.32917/hmj/1171377077

Information

Published: November 2006
First available in Project Euclid: 13 February 2007

zbMATH: 1140.55011
MathSciNet: MR2290661
Digital Object Identifier: 10.32917/hmj/1171377077

Subjects:
Primary: 55R50
Secondary: 55N15

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.36 • No. 3 • November 2006
Back to Top